Alert archive / Georgia / Flash Flood Warnings in 2024
Flash Flood Warning 3, NWS Charleston, SC
NWS Charleston, SC issued this flash flood warning at Jul 22, 2024, 6:02 PM EDT for Bryan County, Chatham County, Georgia. It was in force for 118 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2024, 6:02 PM EDT (22:02 UTC)
- Expired
- Jul 22, 2024, 8:00 PM EDT
- In force
- 118 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bryan County, GA, Chatham County, GA
The radar
The Charleston,SC radar (KCLX), 70 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 6:30 PM EDT | FLOOD | 3 Wsw Richmond Hill, GA | The parking lot of a Bryan County government office building was flooded. |
| Jul 22, 6:57 PM EDT | RAIN 3.97 | 2 Nw Burroughs, GA | The UGA Weather Network station at the Coastal Georgia Botanical Gardens measured 3.97 inches in two hours. |
| Jul 22, 7:45 PM EDT | RAIN 2.89 | 3 N Richmond Hill, GA | Automated rain gauge near the Ogeechee River near Richmond Hill measured 2.89 in two hours. |
| Jul 22, 7:45 PM EDT | RAIN 2.93 | 2 N Savannah, GA | Site SVDG1 measured 2.93 inches of rainfall. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1707 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 746 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
173
WGUS52 KCHS 222202
FFWCHS
GAC029-051-230000-
/O.NEW.KCHS.FF.W.0003.240722T2202Z-240723T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston SC
602 PM EDT Mon Jul 22 2024
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Bryan County in southeastern Georgia...
Chatham County in southeastern Georgia...
* Until 800 PM EDT.
* At 602 PM EDT, the public reported thunderstorms producing heavy
rain in City of Savannah. Between 2 and 4 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible
in the warned area. Flash flooding is already occurring. A couple
of structures within the City of Savannah have flooded or may
begin to flood soon. Numerous roadways are impassible with
floodwater or stalled vehicles.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Pooler, Richmond Hill, I-16/I-95 Interchange, Hunter Army
Airfield, Windsor Forest, Savannah International Airport, Downtown
Savannah, Midtown Savannah, Hutchinson Island and Garden City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Report flooding directly to the Charleston National Weather Service
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3211 8125 3213 8118 3213 8115 3210 8112
3209 8110 3208 8106 3208 8101 3205 8101
3202 8107 3197 8115 3195 8119 3191 8126
3191 8134 3196 8146 3199 8144 3205 8137
3208 8130
FLASH FLOOD...OBSERVED
$$
NED3 follow-up statements
233
WGUS72 KCHS 222247
FFSCHS
Flash Flood Statement
National Weather Service Charleston SC
647 PM EDT Mon Jul 22 2024
GAC029-051-230000-
/O.CON.KCHS.FF.W.0003.000000T0000Z-240723T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bryan GA-Chatham GA-
647 PM EDT Mon Jul 22 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR BRYAN AND CHATHAM COUNTIES...
At 647 PM EDT, the public reported thunderstorms producing heavy
rain in City of Savannah. Between 2 and 4 inches of rain have
fallen. Additional rainfall amounts of .5 to .75 inches are possible
in the warned area. Flash flooding is already occurring. A couple of
structures within the City of Savannah have flooded or may begin to
flood soon. Numerous roadways are impassible with flood water or
stalled vehicles.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Pooler, Richmond Hill, I-16/I-95 Interchange, Hunter Army
Airfield, Windsor Forest, Savannah International Airport, Downtown
Savannah, Midtown Savannah, Hutchinson Island and Garden City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Report flooding directly to the Charleston National Weather Service
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3211 8125 3213 8118 3213 8115 3210 8112
3209 8110 3208 8106 3208 8101 3205 8101
3202 8107 3197 8115 3195 8119 3191 8126
3191 8134 3196 8146 3199 8144 3205 8137
3208 8130
FLASH FLOOD...OBSERVED
$$
NED690
WGUS72 KCHS 222308
FFSCHS
Flash Flood Statement
National Weather Service Charleston SC
708 PM EDT Mon Jul 22 2024
GAC029-222318-
/O.CAN.KCHS.FF.W.0003.000000T0000Z-240723T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bryan GA-
708 PM EDT Mon Jul 22 2024
...FLASH FLOOD WARNING IS CANCELLED FOR BRYAN COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 3209 8110 3208 8106 3208 8101 3205 8101
3202 8107 3197 8115 3195 8119 3196 8124
3203 8131 3206 8130 3208 8127 3210 8122
3211 8117 3211 8115 3210 8112
$$
GAC051-230000-
/O.CON.KCHS.FF.W.0003.000000T0000Z-240723T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chatham GA-
708 PM EDT Mon Jul 22 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR CHATHAM COUNTY...
At 708 PM EDT, the public reported thunderstorms producing heavy
rain in City of Savannah. Between 2 and 4 inches of rain have
fallen. Light to moderate rainfall may continue until 730 PM.
Numerous roadways are impassible with flood water or stalled
vehicles. Flooding should continue between 7-8 PM, but should begin
to slowly recede by 8 PM. At 551 PM, a member of the public reported
water entering the first floor of an apartment building on the 600
block of West Bay Street.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Pooler, Hunter Army Airfield, Windsor Forest, Downtown Savannah,
I-16/I-95 Interchange, Midtown Savannah, Hutchinson Island, Garden
City, Thunderbolt and White Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Report flooding directly to the Charleston National Weather Service
at 1-888-383-2024 or email your reports to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3209 8110 3208 8106 3208 8101 3205 8101
3202 8107 3197 8115 3195 8119 3196 8124
3203 8131 3206 8130 3208 8127 3210 8122
3211 8117 3211 8115 3210 8112
FLASH FLOOD...OBSERVED
$$
NED634
WGUS72 KCHS 222355
FFSCHS
Flash Flood Statement
National Weather Service Charleston SC
755 PM EDT Mon Jul 22 2024
GAC051-230005-
/O.EXP.KCHS.FF.W.0003.000000T0000Z-240723T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chatham GA-
755 PM EDT Mon Jul 22 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING FOR
CHATHAM COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3209 8110 3208 8106 3208 8101 3205 8101
3202 8107 3197 8115 3195 8119 3196 8124
3203 8131 3206 8130 3208 8127 3210 8122
3211 8117 3211 8115 3210 8112
$$
NEDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 3:40 PM EDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jul 22, 3:40 PM EDT, 2 hours 22 minutes before
Area Forecast Discussion National Weather Service Charleston SC 340 PM EDT Mon Jul 22 2024 .SYNOPSIS... High pressure will persist across the Atlantic while weak low pressure lingers across the southeast. A weak front may drop into the area on Saturday, then dissipate. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... Afternoon SPC mesoanalysis shows 1500-2500 J/Kg MLCAPE across the region and just a touch of stronger mid level flow/0-6 KM, strongest through the Midlands. Visible satellite imagery shows a decent amount of agitated Cu along an axis from Berkeley County down through the coastal Georgia region and some convection has managed to pop, although coverage and updraft intensity is struggling as temperatures are hovering around a convective temp near 90F. Rest of this afternoon into early evening: Water vapor imagery shows what appears to be a mid level short wave pressing into western Georgia that might increase shower/storm coverage over the next few hours. That said, recent CAM guidance solutions keep showers/ storm at a minimum into the evening. Had scattered-numerous pops going for the afternoon but plan on trimming that back some. Tonight: Convection will diminish through the evening. We may again see showers and/or storms in the coastal waters brushing parts of Charleston County, Colleton, and Berkeley County overnight. Temperatures will dip back into the 70s for lows. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... The pattern will remain relatively unchanged Tuesday through Thursday. The local area will remain on the western periphery of the upper ridge, with the brunt of the shortwave energy remaining west of the area or only moving through far inland zones. At the surface, a large Bermuda high will prevail. The airmass will remain quite moist with PWs well above 2". Weak mid-level lapse rates will limit the severe thunderstorm potential, though we can never rule out an isolated severe storm given the ample instability. Scattered to numerous showers and thunderstorms expected each day, particularly in the afternoon and early evening. However, we could see showers or storms popping up just about any time given the high theta-e airmass. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... The upper ridge will retrograde from the western Atlantic Friday to the Arklatex region on Sunday. Over the weekend, shortwave energy may drop into southern SC and a weak cold front could sink south into the area. The front would likely dissipate fairly quickly if it even makes it as far south as our forecast area. A relatively active convective pattern will likely continue through the weekend. Temps look like they will be near normal. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... KCHS/KJZI/KSAV: Showers are starting to fire off around all three terminal sites as of 1730Z and VCSH will be included in the 18Z forecasts for the afternoon. Appears highest chances for TSRA will be at KCHS and KSAV over the next few hours based on radar and satellite trends and TEMPO groups have been included for those terminals for the afternoon hours. Showers/storms will again diminish through the evening hours. Some showers/storms are possible along the coast overnight into Tuesday morning and VCSH will be included at the KJZI forecast. Extended Aviation Outlook: Periodic showers and thunderstorms could lead to occasional flight restrictions through Saturday. && .MARINE... Tonight: The synoptic pattern is unchanged from recent days, with an inland trough and the typical sub-tropical high stretching into the immediate waters. What is a little different would be a slightly stronger sea breeze in the afternoon that coincides with a bit of a packed gradient. This will allow for winds as high as 15 or 20 kt, as they back around to the S. Nocturnal mixing will allow for similar wind speeds tonight as they veer a little through the night. Seas on average will be 2-4 feet. The best chance for any strong t-storms is this morning on the South Carolina waters. Tuesday through Saturday: Typical summertime pattern expected as Bermuda high pressure prevails. Winds generally SSW 10-15 kt, seas 2-4 ft. The strongest winds will be along the coast each afternoon as the sea breeze develops. Rip Currents: 2 ft swells every 9 seconds likely to continue into Tuesday along with onshore winds and higher than normal tides. This results in a Moderate risk of rip currents at all beaches through Tuesday. && .TIDES/COASTAL FLOODING... Tides are running slightly above astronomical levels, but with some strong southerly winds this afternoon and evening, those departures are expected to increase. This will push tides up close to 7.0 feet MLLW in Charleston Harbor with the high tide close to 10 pm. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. &&
Hazardous weather outlook, Jul 22, 3:44 PM EDT, 2 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 344 PM EDT Mon Jul 22 2024 SCZ049-050-231945- Coastal Colleton-Charleston- 344 PM EDT Mon Jul 22 2024 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk for Rip Currents. Coastal Flooding: Tides could be high enough to produce very shallow coastal flooding late this evening. A Coastal Flood Advisory might be required. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk for Rip Currents. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ117-119-139-141-SCZ048-051-231945- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- Beaufort-Coastal Jasper- 344 PM EDT Mon Jul 22 2024 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH TUESDAY EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk for Rip Currents. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk for Rip Currents. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140- SCZ040-042>045-047-052-231945- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Tidal Berkeley- 344 PM EDT Mon Jul 22 2024 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, Jul 22, 3:51 PM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Charleston SC
351 PM EDT Mon Jul 22 2024
SCZ047-048-051-222015-
Coastal Jasper SC-Inland Jasper SC-Beaufort SC-
351 PM EDT Mon Jul 22 2024
...A STRONG THUNDERSTORM WILL IMPACT BEAUFORT AND JASPER COUNTIES
UNTIL 415 PM EDT...
At 351 PM EDT, Doppler radar was tracking a strong thunderstorm over
Switzerland, moving north at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hilton Head Island, Bluffton, Ridgeland, Bellinger Hill Area,
Hutchinson Island, Jasper, Hardeeville, Sun City, Pritchardville
and Rose Hill.
This includes I-95 in South Carolina between mile markers 2 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3217 8111 3218 8112 3220 8111 3221 8114
3226 8115 3229 8112 3233 8114 3234 8113
3235 8114 3234 8116 3236 8117 3250 8120
3260 8087 3226 8074 3204 8093 3210 8100
3208 8104 3212 8112 3215 8111 3217 8113
TIME...MOT...LOC 1951Z 194DEG 17KT 3239 8103
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
NEDLocal storm report, Jul 22, 5:17 PM EDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
517 PM EDT Mon Jul 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM Flood Savannah 32.05N 81.08W
07/22/2024 Chatham GA 911 Call Center
Emergency responders and traffic maps are reporting
several flooded roadways across the Savannah metro area
due to heavy rainfall. Several vehicles are flooded.
&&
Event Number CHS2400714Local storm report, Jul 22, 5:32 PM EDT, 30 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Charleston SC
532 PM EDT Mon Jul 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM Flood Savannah 32.05N 81.08W
07/22/2024 Chatham GA 911 Call Center
Emergency responders and traffic maps are reporting
several flooded roadways across the Savannah metro area
due to heavy rainfall. Several vehicles are flooded.
Streets currently include East Lathrop Avenue/Augusta
Avenue, East Henry Street/East Broad Street, Abercorn
Street/East Park Avenue, Drayton/Abercorn, East
Victory/Reynolds, East 65th Street/Paulsen Street,
Habersham Street/East 37th Streetm East Gwinnett
Street/Atlantic Avenue, and more expected.
&&
Corrected remarks
Event Number CHS2400714Local storm report, Jul 22, 5:38 PM EDT, 24 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Charleston SC
538 PM EDT Mon Jul 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM Flood Savannah 32.05N 81.08W
07/22/2024 Chatham GA 911 Call Center
Emergency responders and traffic maps are reporting
several flooded roadways across the Savannah metro area
due to heavy rainfall. Several vehicles are flooded.
Streets currently include East Lathrop Avenue/Augusta
Avenue, East Henry Street/East Broad Street, Abercorn
Street/East Park Avenue, Drayton/Abercorn, East
Victory/Reynolds, East 65th Street/Paulsen Street,
Habersham Street/East 37th Street, East Gwinnett
Street/Atlantic Avenue, Barnard Street/West Taylor
Street, Hopkins Street, Scarboro
&&
Corrected remarks
Event Number CHS2400714Local storm report, Jul 22, 5:41 PM EDT, 21 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Charleston SC
541 PM EDT Mon Jul 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM Flood Savannah 32.05N 81.08W
07/22/2024 Chatham GA 911 Call Center
Emergency responders and traffic maps are reporting
several flooded roadways across the Savannah metro area
due to heavy rainfall. Several vehicles are flooded.
Streets currently include East Lathrop Avenue/Augusta
Avenue, East Henry Street/East Broad Street, Abercorn
Street/East Park Avenue, Drayton/Abercorn, East
Victory/Reynolds, East 65th Street/Paulsen Street,
Habersham Street/East 37th Street, East Gwinnett
Street/Atlantic Avenue, Barnard Street/West Taylor
Street, Hopkins Street and more.
&&
Corrected remarks
Event Number CHS2400714Local storm report, Jul 22, 5:57 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Charleston SC
557 PM EDT Mon Jul 22 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM Flood Savannah 32.05N 81.08W
07/22/2024 Chatham GA 911 Call Center
Emergency responders are reporting the following
flooded roadways: Scarborough Street/Love Street, 52nd
Street, East 62nd Street and more expected.
&&
Event Number CHS2400715The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:44 PM EDT | Special Weather Statement | CHS | Screven | 46 min |
| Jul 22, 8:32 AM EDT | Special Marine Warning | CHS | 88 min | |
| Jul 22, 4:45 PM EDT | Areal Flood Advisory | CHS | Chatham | 2 hr |
Nearby
Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.